Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 12, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 25, 2009, 5:35 PM CDT for Travis County, Williamson County, Texas. It was in force for 55 min. 29 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2009, 5:35 PM CDT (22:35 UTC)
- Expired
- Mar 25, 2009, 6:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 30 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 5:39 PM CDT | HAIL 1 | 3 Ese Leander, TX | COCORAHS OBSERVER REPORTED QUARTER SIZE HAIL IN LEANDER. |
| Mar 25, 5:39 PM CDT | HAIL 1.75 | 2 Sse Cedar Park, TX | SPOTTER REPORTED GOLF BALL SIZE HAIL AND WIND GUST OF 55MPH AT THE INTERSECTION OF HIGHWAY 183 AND 620. |
| Mar 25, 5:40 PM CDT | HAIL 0.88 | Leander, TX | SPOTTER REPORTED NICKLE SIZE HAIL IN LEANDER. |
| Mar 25, 5:40 PM CDT | HAIL 1 | Anderson Mill, TX | AMATEUR RADIO OPERATOR REPORTED HAIL NEAR ANDERSON MILL AND HIGHWAY 183. |
| Mar 25, 5:40 PM CDT | HAIL 1.75 | Cedar Park, TX | |
| Mar 25, 5:40 PM CDT | HAIL 2 | Round Rock, TX | |
| Mar 25, 5:41 PM CDT | HAIL 1 | 1 Sse Leander, TX | COCORAHS OBSERVER REPORTED QUARTER SIZE HAIL COVERING THE GROUND SOUTHEAST OF LEANDER |
| Mar 25, 5:42 PM CDT | HAIL 1 | 1 Ese Cedar Park, TX | COCORAHS OBSERVER REPORTED 1 INCH HAIL NEAR CEDAR PARK. |
| Mar 25, 5:42 PM CDT | HAIL 1.75 | Austin, TX | |
| Mar 25, 5:44 PM CDT | HAIL 1.75 | 1 Sw Anderson Mill, TX | TRAINED SPOTTER REPORTED GOLFBALL SIZE HAIL ON BRIMFEILD COURT. |
| Mar 25, 5:44 PM CDT | HAIL 1.75 | Cedar Park, TX | |
| Mar 25, 5:45 PM CDT | TSTM WND DMG | 1 Sw Jollyville, TX | AUSTIN EMERGENCY MANAGEMENT REPORTED POWERLINES DOWN AT 12000 BLOCK OF DRINGENBERG DRIVE. |
| Mar 25, 5:45 PM CDT | HAIL 0.75 | 5 W Georgetown, TX | AMATEUR RADIO REPORT RELAYED BY NWS FORT WORTH. |
| Mar 25, 5:45 PM CDT | HAIL 2 | 1 Wsw Wells Branch, TX | AMATEUR RADIO OPERATOR REPORTED 2 INCH HAIL AT WELLS BRANCH. |
| Mar 25, 5:45 PM CDT | HAIL 2.5 | 10 Nnw Austin, TX | AUSTIN GREAT HILLS NWS COOP OBSERVER REPORTED TENNIS BALL SIZE HAIL ON AND OFF BETWEEN 545PM AND 555PM. SHREDDED LEAVES...DENTS IN AUTOS AND GUTTERS ON ROOF...ALONG WITH A PATIO TABLE GLASS TOP SHATTERED. TSTM TOTAL RAINFALL OF 0.47 WITH TSTM WIND GUSTS E30 TO |
| Mar 25, 5:45 PM CDT | HAIL 2.5 | 1 Se Anderson Mill, TX | SPOTTER REPORTED TENNIS BALL SIZE HAIL AT POND SPRINGS AND ANDERSON MILL ROAD. |
| Mar 25, 5:45 PM CDT | HAIL 2.5 | 2 Sse Jollyville, TX | TENNIS BALL SIZE HAIL BROKE HOUSE AND CAR WINDOWS...DENTED CAR...AND DAMAGED ROOF SHINGLES. |
| Mar 25, 5:45 PM CDT | HAIL 2.5 | 3 Ssw Jollyville, TX | COCORAHS OBSERVER REPORTED CAR DAMAGE FROM TENNIS BALL SIZE HAIL. |
| Mar 25, 5:45 PM CDT | HAIL 2.75 | 3 Sse Jollyville, TX | AMATEUR RADIO REPORTED BASEBALL SIZE HAIL AT WHISPERING VALLEY DRIVE AND DUVAL ROAD. |
| Mar 25, 5:45 PM CDT | HAIL 3 | 10 Nnw Austin, TX | MILWOOD SUBDIVISION NEAR DUVAL AND PARMER LN |
| Mar 25, 5:45 PM CDT | HAIL 3 | 4 S Jollyville, TX | TEACUP SIZE HAIL REPORTED BY MEDIA NEAR THE ARBORETUM. |
| Mar 25, 5:50 PM CDT | HAIL 1 | 1 S Brushy Creek, TX | COCORAHS OBSERVER REPORTED QUARTER SIZE HAIL SOUTH OF BRUSHY CREEK. |
| Mar 25, 5:50 PM CDT | HAIL 1 | 2 Sw Brushy Creek, TX | COCORAHS OBSERVER REPORTED QUARTER SIZE HAIL SOUTH OF BRUSHY CREEK. |
| Mar 25, 5:55 PM CDT | HAIL 2 | 1 W Pflugerville, TX | |
| Mar 25, 5:55 PM CDT | HAIL 2.5 | 3 Sse Jollyville, TX | DENTS IN CAR...BROKEN CAR WINDOWS. HAIL SIZE MOSTLY 1 TO 1.5 INCH. |
| Mar 25, 6:00 PM CDT | HAIL 0.5 | 2 S Pflugerville, TX | MEMBER OF THE PUBLIC REPORTED MARBLE SIZE HAIL SOUTH OF PFLUGERVILLE |
| Mar 25, 6:00 PM CDT | HAIL 1.75 | Round Rock, TX | SOME DAMAGE TO ROOFS |
| Mar 25, 6:01 PM CDT | HAIL 1.75 | 1 S Round Rock, TX | |
| Mar 25, 6:15 PM CDT | HAIL 2 | 2 Ssw Jollyville, TX | HEN EGG SIZE HAIL CAUSED CAR DENTS AND DAMAGE TO ROOF SHINGLES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 26 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 2:06 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2348 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 252235 SVREWX TXC453-491-252330- /O.NEW.KEWX.SV.W.0012.090325T2235Z-090325T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 535 PM CDT WED MAR 25 2009 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN TRAVIS COUNTY... SOUTHERN WILLIAMSON COUNTY... * UNTIL 630 PM CDT. * AT 535 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ANDERSON MILL...AND MOVING EAST AT 35 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE MANSFIELD DAM...LEANDER... CEDAR PARK...WEST LAKE HILLS...GEORGETOWN DAM...AUSTIN... GEORGETOWN...ROUND ROCK...WINDEMERE...WEIR...PFLUGERVILLE... HUTTO...MANOR...GRANGER...TAYLOR AND GRANGER DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3076 9728 3018 9754 3035 9797 3064 9796 TIME...MOT...LOC 2235Z 278DEG 32KT 3046 9789 $$
2 follow-up statements
000 WWUS54 KEWX 252251 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 551 PM CDT WED MAR 25 2009 TXC453-491-252330- /O.CON.KEWX.SV.W.0012.000000T0000Z-090325T2330Z/ WILLIAMSON TX-TRAVIS TX- 551 PM CDT WED MAR 25 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHEASTERN TRAVIS AND SOUTHERN WILLIAMSON COUNTIES... AT 544 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ANDERSON MILL...MOVING EAST AT 35 MPH. THE NORTH AUSTIN AREA TO ROUND ROCK REMAINS IN THE PATH OF THIS STORMS AND COMMUTERS ARE URGED TO DELAY TRAVEL HOME UNTIL THE STORMS PASS...ESPECIALLY FOR TRAVEL NORTHWARD TOWARD ROUND ROCK ALONG AND NEAR I35. SOME LOCATIONS IN THE WARNING AREA INCLUDE JOLLYVILLE...BRUSHY CREEK...AUSTIN...GEORGETOWN...ROUND ROCK...WELLS BRANCH... WINDEMERE...WEIR...PFLUGERVILLE...JONAH...HUTTO...MANOR...GRANGER... WEBBERVILLE...RICES CROSSING...TAYLOR...WATERLOO...HOXIE AND GRANGER DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3036 9790 3060 9789 3076 9728 3018 9754 TIME...MOT...LOC 2245Z 278DEG 32KT 3045 9779 $$
000
WWUS54 KEWX 252312
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
612 PM CDT WED MAR 25 2009
TXC453-491-252330-
/O.CON.KEWX.SV.W.0012.000000T0000Z-090325T2330Z/
WILLIAMSON TX-TRAVIS TX-
612 PM CDT WED MAR 25 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL TRAVIS AND SOUTH CENTRAL WILLIAMSON COUNTIES...
AT 612 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE. THIS STORM WAS LOCATED NEAR PFLUGERVILLE...MOVING EAST AT 25
MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE HUTTO...MANOR...RICES
CROSSING AND TAYLOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3029 9749 3032 9781 3060 9766 3062 9734
3050 9740
TIME...MOT...LOC 2312Z 274DEG 23KT 3047 9756
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:52 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 25, 3:52 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 352 PM CDT WED MAR 25 2009 .DISCUSSION... THE FRONTAL LAYER IS ERODING QUICKLY...WITH TEMPERATURES AND DEWPOINT TEMPERATURES RISING AHEAD OF THE DEVELOPING CONVECTION ACROSS THE EDWARDS PLATEAU AND NORTHERN HILL COUNTRY. 20Z LAPS ANALYSIS SHOWS CAPE VALUES APPROACHING 3000 J/KG AND LIFTED INDICES APPROACHING -8C. THE 12Z GFS 6-18H FORECAST LOOKS TO OUTPERFORM THE 12Z AND 18Z NAM12 WITH QPF...SO OUR FORECAST WILL BE CLOSER TO THE GFS IN THE FIRST PERIOD. THE 18Z RUC40 PICKS-UP ON THE CURRENT BATCH OF CONVECTION AND MOVES IT EAST INTO THE AUSTIN METRO AREA BETWEEN 6-7PM...AT THE TAIL-END OF RUSH HOUR. THIS SOLUTION IS BELIEVABLE GIVEN THE CURRENT DIRECTION AND SPEED OF MOVEMENT OF THE THUNDERSTORMS MOVING INTO THE HILL COUNTRY. THE TORNADO WATCH ISSUED EARLIER WILL BE IN EFFECT UNTIL 9 PM...BUT WILL LIKELY DROP SOME OF OUR WESTERN COUNTIES PRIOR TO EXPIRATION TIME AS THUNDERSTORMS MOVE EAST. CONVECTIVE POSSIBILITIES LOOK GOOD ON THURSDAY AFTERNOON AS THE DRYLINE ATTEMPTS TO PUSH/MIX EAST TO NEAR I-35. SPC UPDATED THE DAY 2 CONVECTIVE OUTLOOK TO PUSH THE SLIGHT RISK AREA FURTHER WEST...TO INCLUDE PORTIONS OF THE AUSTIN SAN ANTONIO CORRIDOR. A POTENT UPPER LOW...CURRENTLY TAKING SHAPE OVER THE CENTRAL ROCKIES...WILL PUSH INTO NEW MEXICO ON THURSDAY NIGHT THEN ACROSS THE TEXAS PANHANDLE ON FRIDAY. OUR AREA WILL BE DRY-SLOTTED ...WITH DRY WESTERLY WINDS MIXING DOWN TO THE SURFACE AHEAD OF THE COLD FRONT ASSOCIATED WITH THE UPPER FEATURE. THIS SCENARIO WILL FOCUS CHANCES FOR MEASURABLE PRECIPITATION TO OUR EASTERN-MOST COUNTIES ON FRIDAY. WINDY CONDITIONS ARE FORECAST FRIDAY AHEAD OF THE COLD FRONT...THEN BEHIND THE COLD FRONT FRIDAY NIGHT AND INTO SATURDAY AS WELL. A WIND ADVISORY WILL LIKELY BE REQUIRED. WELL ABOVE NORMAL TEMPERATURES ARE FORECAST BOTH THURSDAY AND FRIDAY IN ADVANCE OF THIS POTENT UPPER LEVEL LOW. BELOW NORMAL TEMPERATURES ARE FORECAST OVER THE WEEKEND BEHIND THE FRONT...WITH NEAR NORMAL TEMPERATURES AND GULF MOISTURE RETURNING EARLY NEXT WEEK. && .FIRE WEATHER... WINDY AND VERY DRY CONDITIONS ARE FORECAST OVER MUCH OF THE AREA FRIDAY INTO SATURDAY. FIRE WEATHER CONDITIONS MAY REACH CRITICAL THRESHOLDS AND A RED FLAG WARNING MAY BE REQUIRED. VERY LOW RELATIVE HUMIDITIES ARE FORECAST THURSDAY AFTERNOON ACROSS THE WESTERN-THIRD OF THE AREA...BUT WINDS ARE NOT FORECAST TO EXCEED CRITICAL THRESHOLDS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 64 79 62 80 43 / 30 50 10 10 - AUSTIN BERGSTROM INTL AIRPORT 58 79 58 81 42 / 30 50 10 10 - NEW BRAUNFELS MUNI AIRPORT 62 80 59 83 41 / 20 40 10 10 - BURNET MUNI AIRPORT 56 79 58 76 38 / 30 40 10 10 - DEL RIO INTL AIRPORT 63 87 58 76 40 / 10 20 - - - GEORGETOWN MUNI AIRPORT 59 78 59 78 40 / 40 40 10 10 - HONDO MUNI AIRPORT 60 84 58 83 39 / 10 30 10 10 - SAN MARCOS MUNI AIRPORT 60 80 59 82 42 / 20 50 10 10 - LA GRANGE - FAYETTE REGIONAL 63 78 65 82 43 / 30 50 20 20 - SAN ANTONIO INTL AIRPORT 62 82 59 82 44 / 10 40 10 10 - STINSON MUNI AIRPORT 63 83 62 83 42 / 10 40 10 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 11/25/SS
Hazardous weather outlook, Mar 25, 3:22 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 322 PM CDT WED MAR 25 2009 TXZ171>173-183>194-202>209-217>225-228-261100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 322 PM CDT WED MAR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BETWEEN 3 AND 8 PM ACROSS MUCH OF SOUTH CENTRAL TEXAS WITH LARGE HAIL AND ISOLATED TORNADOES BEING THE PRIMARY THREATS. THE GREATEST THREAT AREA IS ALONG AN NORTH OF STATE HIGHWAY 71. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY BETWEEN 2 AND 8 PM...MAINLY ALONG AND EAST OF HIGHWAY 281. WINDY AND VERY DRY CONDITIONS ARE FORECAST FRIDAY AFTERNOON THROUGH SATURDAY. A WIND ADVISORY WILL LIKELY BE REQUIRED. IN ADDITION...A RED FLAG WARNING MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Mar 25, 5:02 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
502 PM CDT WED MAR 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 3 NE KINGSLAND 30.70N 98.42W
03/25/2009 M1.00 INCH LLANO TX TRAINED SPOTTER
&&
EVENT NUMBER 00343
JPBSpecial weather statement, Mar 25, 5:02 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 502 PM CDT WED MAR 25 2009 TXZ188-190-252300- BLANCO-GILLESPIE- 502 PM CDT WED MAR 25 2009 ...A STRONG THUNDERSTORM WAS AFFECTING BLANCO AND GILLESPIE COUNTIES... AT 502 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM NEAR HILLTOP...OR 6 MILES NORTHWEST OF FREDERICKSBURG...MOVING EAST AT 35 MPH. PEOPLE IN CENTRAL GILLESPIE AND WESTERN BLANCO COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...HILLTOP...FREDERICKSBURG...WILLOW CITY... SANDY AND JOHNSON CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL IS EXPECTED WITH THIS STORM.
Local storm report, Mar 25, 5:13 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
513 PM CDT WED MAR 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL MARBLE FALLS 30.58N 98.27W
03/25/2009 M1.75 INCH BURNET TX LAW ENFORCEMENT
&&
EVENT NUMBER 00344
SBSLocal storm report, Mar 25, 5:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
519 PM CDT WED MAR 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 WSW HORSESHOE BAY 30.53N 98.37W
03/25/2009 M1.75 INCH LLANO TX COCORAHS
GOLFBALL SIZED HAIL REPORTED BY COCORAHS OBSERVER.
STRONG WINDS IN ADVANCE OF HAIL.
&&
EVENT NUMBER 00345
CJMLocal storm report, Mar 25, 5:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
528 PM CDT WED MAR 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL SUNRISE BEACH VILLAGE 30.59N 98.42W
03/25/2009 M1.75 INCH LLANO TX TRAINED SPOTTER
VINYL SIDING DAMAGE ON NEARBY HOMES FROM LARGE HAIL
&&
EVENT NUMBER 00346
SBSLocal storm report, Mar 25, 5:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 PM CDT WED MAR 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL MARBLE FALLS 30.58N 98.27W
03/25/2009 E1.25 INCH BURNET TX AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED HALF DOLLAR HAIL IN
MARBLE FALLS AT THE INTERSECTION OF FM 1431 AND HIGHWAY
281.
&&
EVENT NUMBER 00347
CJMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:45 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 60 min |
| Mar 25, 4:00 PM CDT | Tornado Warning | EWX | Llano | 45 min |
| Mar 25, 4:37 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano | 38 min |
| Mar 25, 4:48 PM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano | 42 min |
| Mar 25, 4:59 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 46 min |
| Mar 25, 5:18 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 42 min |
| Mar 25, 6:05 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 100 min |
| Mar 25, 6:11 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.